BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Existence of Solutions for Elliptic Systems with Nonlocal Terms in One Dimension

Participants in the publication
Alberto Cabada (Author)
J. Ángel Cid (Author)
Luís Sanchez (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2011

Where published
BOUNDARY VALUE PROBLEMS

Publication Identifiers
ISSN - 1687-2762

Volume
2011

Starting page
ID 518431

Document Identifiers
DOI - https://doi.org/10.1155/2011/518431

Rankings
Web Of Science Q2 (2011) - 0.911 - Mathematics, applied
Web Of Science Q1 (2011) - 0.911 - Mathematics
SCIMAGO Q2 (2011) - 0.842 - Algebra and Number Theory
SCIMAGO Q2 (2011) - 0.842 - Analysis
SCOPUS #9/69 (2011) - 1.9 - Mathematics: Algebra and Number Theory
SCOPUS #31/113 (2011) - 1.9 - Mathematics: Analisys


Export

APA
Alberto Cabada, J. Ángel Cid, Luís Sanchez, (2011). Existence of Solutions for Elliptic Systems with Nonlocal Terms in One Dimension. BOUNDARY VALUE PROBLEMS, 2011, ISSN 1687-2762. eISSN .

IEEE
Alberto Cabada, J. Ángel Cid, Luís Sanchez, "Existence of Solutions for Elliptic Systems with Nonlocal Terms in One Dimension" in BOUNDARY VALUE PROBLEMS, vol. 2011, 2011. 10.1155/2011/518431

BIBTEX
@article{22552, author = {Alberto Cabada and J. Ángel Cid and Luís Sanchez}, title = {Existence of Solutions for Elliptic Systems with Nonlocal Terms in One Dimension}, journal = {BOUNDARY VALUE PROBLEMS}, year = 2011, volume = 2011 }